Ribociclib fulvestrant and denosumab

  • 5 replies
  • 32 subscribers
  • 416 views

Hello to everyone 

I have ER positive breast cancer which I have spine mets. I had surgery in upper thoracic spine back in September as a vertebrae was unstable and It needed to be pinned. I am now on robociclib fulvestrant and denosumab injection. I have had 3 cycles and side effects have been manageable although I have had several upper resp infections and my hair is thinning considerably. Latest scan is stable no movement to chest abdomen or pelvis. Can I ask has any one else had hair thinning or infection prone. 

  • Hi Hennie

    i take Palbociclib so same group of drugs.

    i started on ribociclib which took my white blood cell count very low and I ended up in hospital for a week with sepsis in the first month.  Since then the white blood count has been carefully monitored and my drugs altered to a lesser dose and now it’s more stable. As for hair, I’m 54, my hair feels thinner whereas it’s been much thicker, I put this down to my age as well as the drugs, small price to pay if the drugs keep me alive Slight smile

    happy to connect xx

  • Thanks for the reply Bassy1969.  Hope you are doing ok. I too think it’s a small price to pay for keeping me alive. I  was really just wondering if it was common side effect on this kind of combination of drugs xx

  • Hi, I'm on Ribociclib & letrozole as 1st line treatment. I'm just starting cycle 7 & still on full 600mg dosage ! My hair thinned quite a lot & isn't really growing as it did before, although the last few weeks I think it's starting to grow back now. I've managed to avoid infection & neutrophils & wbc are just starting to become a near normal range !! I hope you manage well as at my 1st scan results showed really good shrinkage. 

  • Hi Hennie. I'm on ribociclib and letrozole since diagnosed with bone mets in May 2023. I've had 3 hospital admissions with cellulitis, one unknown infection and now with recurrent kidney infection and stones. Although not directly related to the cancer, because of my low neucount I was at risk of sepsis. My dose is now reduced to 400mg.

    Its been a roller coaster and I've missed a wedding and 2 holidays.  It's made me feel very unsure about booking anything! My hair has definitely thinned a lot.

    However, I'm written to you waiting in in the airport after a lovely week's holiday. I hope things remain stable for you..

    Best wishes.

    Sea Ranger. 

  • I'm on Ribociclib and letrozole. 

    My hair is very thin now and I have bald areas.

    Due to the Ribociclib.